Couldn't find what you looking for?

TRY OUR SEARCH!

Hi. So I started Depo Provera in April but it wasn't during my period. I wasn't aware that I was supposed to wait a week before I had sex after I got the shot. I had sex the same day and for another week (unprotected). I have been having pregnancy symptoms.. even this weird pressure in my pelvis but I just associated it with the depo shot. Now it's time for my period and I spotted brown for two days and now there's nothing. Should I be worried? Do I need to take a pregnancy test?

Loading...

Hi Guest,

Have you had a period since going on it? You say April so I'm guessing you have had. I went on the depo years ago and I wasnt having sex with anyone then and I got my period as normal 2-3 weeks after and the month after I had a really light 1 and then nothing at all. Depo side effects can be simular to pregnancy ones its just your body needs time to get used to it. If your worried then take a pregnancy test.

Reply

Loading...


No, I haven't had a period since I've been on it. This was my first depo shot.
Reply

Loading...

Everyone reacts to it differently If your worried then wait a few weeks and take a pregnancy test.

Reply

Loading...